# SDR AALA202110270895

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737*
- Aircraft serial: 33334
- Aircraft time: 18,791 hours, 7,590 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 SLIDING WINDOW FELL OFF TRACK. REINSTALLED SLIDING WINDOW IAW 56-12-11, OPS CHECK GOOD.
